New a posteriori error estimates for adaptivity technique and global convergence for a hyperbolic coefficient inverse problem
Journal article, 2011
Author
Larisa Beilina
Chalmers, Mathematical Sciences, Mathematics
University of Gothenburg
M. V. Klibanov
The University of North Carolina System
A. V. Kuzhuget
The University of North Carolina System
Published in
Journal of Mathematical Sciences
1072-3374 (ISSN) 15738795 (eISSN)
Vol. 172 Issue 4 p. 449-476Categorizing
Subject Categories (SSIF 2011)
Computational Mathematics
Identifiers
DOI
10.1007/s10958-011-0203-3